\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent

Abstract Related Papers Cited by
  • In this paper, we study the following problem \begin{eqnarray} (-\Delta)^{\frac{\alpha}{2}}u = K(x)|u|^{2_{\alpha}^{*}-2}u + f(x) \quad in \ \Omega,\\ u=0 \quad on \ \partial \Omega, \end{eqnarray} where $\Omega\subset R^N$ is a smooth bounded domain, $0< \alpha < 2$, $N>\alpha$, $ 2_{\alpha}^{*}= \frac{2N}{N-\alpha}$, $f\in H^{-\frac{\alpha}{2}}(\Omega)$ and $K(x)\in L^\infty(\Omega)$. Under appropriate assumptions on $K$ and $f$, we prove that this problem has at least two positive solutions. When $\alpha = 1$, we also establish a nonexistence result for a positive solution in a class of linear positive-type domains are more general than star-shaped ones.
    Mathematics Subject Classification: 35J60, 35R11, 35J20, 35J05.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    D. Applebaum, Lévy processes - from probability to finance and quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347.

    [2]

    T. An, Non-existence of positive solutions of some elliptic equations in positive-type domains, Appl. Math. Letters., 20 (2007), 681-685.doi: 10.1016/j.aml.2006.07.008.

    [3]

    J. Aubin and I. Ekeland, "Applied Nonlinear Analysis," Pure and Applied Mathematics, Wiley Interscience Publications, 1984.

    [4]

    H. Brezis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Am. Math. Soc., 88 (1983), 486-490.doi: 10.2307/2044999.

    [5]

    H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical sobolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477.doi: 10.1002/cpa.3160360405.

    [6]

    C. Brändle, E. Colorado, A. de pablo and U. Sánchez, A concave-convex elliptic problem involving the fractional Lplacian, Proc. Roy. Soc. Edinburgh. Sect. A, 143 (2013), 39-71.doi: 10.1017/S0308210511000175.

    [7]

    B. Barrios, E. Colorado, A. de pablo and U. Sánchez, On some critical problems for the fractional Laplacian operator, J. Differential Equations, 252 (2012), 6133-6162.doi: 10.1016/j.jde.2012.02.023.

    [8]

    R. Chemmam, H. Maagli and S. Masmoudi, On a new Kato class and positive solutions of Dirichlet problems for the fractional Laplacian in bounded domains, Non. Analysis: Theory, Methods Applications, 74 (2011), 1555-1576.doi: 10.1016/j.na.2010.10.027.

    [9]

    L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260.doi: 10.1080/03605300600987306.

    [10]

    X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math., 224 (2010), 2052-2093.doi: 10.1016/j.aim.2010.01.025.

    [11]

    D. Cao and H. Zhou, Multiple positive solutions of nonhomogeneous semilinear elliptic equations in $\R^N$, Proc. Roy. Soc. Edinburgh. Sect. A, 126 (1996), 443-463.doi: 10.1017/S0308210500022836.

    [12]

    P. Drábek and Y. Huang, Multiplicity of positive solutions for some quasilinear elliptic equation in $\R^N$ with critical sobolev exponent, J. Differential Equations, 140 (1997), 106-132.doi: 10.1006/jdeq.1997.3306.

    [13]

    I. Kim and K. Kim, A generalization of the Littlewood-Paley inequality for the fractional Laplacian, J. Math. Anal. Appl, 388 (2012), 175-190.doi: 10.1016/j.jmaa.2011.11.031.

    [14]

    L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math, 60 (2007), 67-112.doi: 10.1002/cpa.20153.

    [15]

    J. Tan, The Brezis-Nirenberg type problem involving the square root of the Laplacian, Calc. var. Partial Differential Equations, 42 (2011), 21-41.doi: 10.1007/s00526-010-0378-3.

    [16]

    G. Tarantello, On nonhomogeneous elliptic equations involving critical Sobolev exponent, Ann. Inst. H. Poincare Anal. Non Linearire, 9 (1992), 281-304.

    [17]

    V. Varlamov, Long-time asymptotics for the nonlinear heat equation with a fractional Laplacian in a ball, Studia Math., 142 (2000), 71-99.

    [18]

    X. Zhu, A perturbation result on positive entire solutions of a semilinear elliptic equation, J. Differential Equations, 92 (1991), 163-178.doi: 10.1016/0022-0396(91)90045-B.

    [19]

    X. Yu, The Nehari manifold for elliptic equation involving the square root of the Laplacian, J. Differential Equations, 252 (2012), 145-190doi: 10.1016/j.jde.2011.09.015.

    [20]

    L. Vlahos, H. Isliker, Y. Kominis and K. Hizonidis, Normal and anomalous diffusion: a tutorial, In "Order and Chaos," 10th volume, T. Bountis, Patras University Press, 2008.

    [21]

    Z. Wang and H. Zhou, Positive solutions for a nonhomogeneous elliptic equation on $\R^N$ without (AR) condition, J. Math. Anal. Appl., 353 (2009), 470-479.doi: 10.1016/j.jmaa.2008.11.080.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(150) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return